# SDR SWAA2021071994541

- Difficulty date: July 13, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 76,374 hours, 44,302 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Condition: Missing
- Location: Emer Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RIGHT EMERGENCY EXIT HANDLE MISSING HARDWARE ; / [01] INSTALLED MISSING 1/4 TURN FASTENER PER S.I.P.
